MAUDE Adverse Event Report: ABBOTT VASCULAR INC. XACT¿; STENT, CAROTID

ABBOTT VASCULAR INC. XACT¿; STENT, CAROTID
Model Number 82087-01
Medical Device Problem Codes Premature Activation (1484); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that the procedure performed was to treat a mildly calcified right internal carotid artery that is 98% stenosed.During advancement of the 9x30mm xact self-expanding stent delivery system, the delivery mechanism was inadvertently activated resulting in difficulty advancing and partial deployment.An acculink stent was used to complete the procedure.There were no adverse patient effects and no reported clinically significant delay in the procedure.No additional information was provided.

Brand Name
XACT¿
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key25376434
Report Number2024168-2026-02247
Device Sequence Number10609534
Product Code NIM
UDI-Device Identifier08717648010231
UDI-Public(01)08717648010231(17)270331(10)4040161
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P040038
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number82087-01
Device Catalogue Number82087-01
Device Lot Number4040161
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2026
Supplement Date Received by Manufacturer06/15/2026
Initial Report FDA Received Date06/03/2026
Supplement Report FDA Received Date07/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age76 YR
Patient SexFemale
Patient Weight80 KG